Homeostatis sounds great!
I imagine that it is difficult to get the hair loss and weight gain back on track when your own hormones are now culprits in messing up what the IUD set into motion. :/ I hope those things level out for you soon!
I did some research last night after I read your post and found that facial tics are indeed associated with higher levels of metals in the system! Funny thing is that my ObGyn tested me for Wilson's disease before I had the Paragard inserted, so he is somewhat on the ball with things. I tested negative, but that doesn't mean I can't have higher levels of copper. Where else would that pesky tic come from?
I am making an appt tomorrow to get that darn thing out and see what happens. I guess it's back to condoms!
I can't believe your IUD had turned BLACK. That is so freaky. I am going to make sure they let me look at mine, and YES, that is evidence of a chemical reaction.
Curltype:Fine, 2C underneath, Mostly 3A, with some 3B thrown in there. Normal porosity.
Shampoo: Devacare Lowpoo, Jessicurl GLS, clarify with sulfates 1x per month
Conditioner: DevaCare OC, Elucence MBC, Regis Olive Oil Masque DT
Products: Biotera Curl Creme, Biotera Gel. Devacurl AnGel has been working great lately, go figure.
I can't go totally CG as it weighs my hair down FAST. Hard water.
Bad haircut finally starting to grow out and look normal again!